# SDR SWIA201440338

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HAS MULTIPLE CHAFED AREAS ON L/E.   BLENDED DAMAGED AREAS, PERFORMED NDT, EVALUATED AND RESTORED FINISH.  NO MATERIAL LOSS NOTED ALL FOUND TO BE WITHIN LIMITS IAW REO.
